# SDR SWAA2024070998415

- Difficulty date: June 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN 2024-361678<[01] REPLACED STIFFENER AND FASTENERS LOCATED ON BS 540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02.;[02] CORRECTED STEP 1. REPLACED STIFFENER AND FASTENERS LOCATED ON BS 540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED STIFFENER AND FASTENERS LOCATED ON BS 540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.
